Bulletin of the Belgian Mathematical Society - Simon Stevin

Division problems for Fourier ultra-hyperfunctions

Michael Langenbruch

Full-text: Open access

Abstract

We characterize the surjective convolution operators $T_\mu$ on the space $(P_{**})'$ of Fourier ultra-hyperfunctions by means of a slowly decreasing condition for the Fourier transform $\widehat{\mu}$ and then study the existence of continuous linear right inverses for $T_\mu$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 14, Number 3 (2007), 521-530.

Dates
First available in Project Euclid: 28 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1190994214

Digital Object Identifier
doi:10.36045/bbms/1190994214

Mathematical Reviews number (MathSciNet)
MR2387050

Zentralblatt MATH identifier
1182.46034

Citation

Langenbruch, Michael. Division problems for Fourier ultra-hyperfunctions. Bull. Belg. Math. Soc. Simon Stevin 14 (2007), no. 3, 521--530. doi:10.36045/bbms/1190994214. https://projecteuclid.org/euclid.bbms/1190994214


Export citation